Comparison of Weighted Least Squares and Robust Estimation in Structural Equation Modeling of Ordinal Categorical Data with Larger Sample Sizes


GAZELOĞLU C., AŞAN GREENACRE Z.

Cumhuriyet Science Journal, vol.41, no.1, pp.193-211, 2020 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 41 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.17776/csj.xyz
  • Journal Name: Cumhuriyet Science Journal
  • Journal Indexes: Directory of Open Access Journals, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.193-211